Vol. 12, No. 9, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 6, 1343–1592
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Dynamics on abelian varieties in positive characteristic

Jakub Byszewski and Gunther Cornelissen

Appendix: Robert Royals and Thomas Ward

Vol. 12 (2018), No. 9, 2185–2235

We study periodic points and orbit length distribution for endomorphisms of abelian varieties in characteristic p > 0. We study rationality, algebraicity and the natural boundary property for the dynamical zeta function (the latter using a general result on power series proven by Royals and Ward in the appendix), as well as analogues of the prime number theorem, also for tame dynamics, ignoring orbits whose order is divisible by p. The behavior is governed by whether or not the action on the local p-torsion group scheme is nilpotent.

abelian variety, inseparability, fixed points, Artin–Mazur zeta function, recurrence sequence, natural boundary
Mathematical Subject Classification 2010
Primary: 37P55
Secondary: 11N45, 14G17, 14K02, 37C25, 37C30
Received: 30 March 2018
Revised: 29 June 2018
Accepted: 29 July 2018
Published: 21 December 2018
Jakub Byszewski
Wydział Matematyki i Informatyki
Uniwersytet Jagielloński
Gunther Cornelissen
Mathematisch Instituut
University of Utrecht
The Netherlands
Robert Royals
School of Mathematics
University of East Anglia
United Kingdom
Thomas Ward
Ziff Building
University of Leeds
United Kingdom